# SDR FDEA201003100739

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,481 hours, 31,181 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 894601
- Part serial: A56
- Condition: Failed
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL 16000 FT PSEU FAIL, SLAT DISAGREE AND  OVERSPEED SLAT WARNING IAS 280KTS. RAN QRH LANDED  KMKE 22/RET SLAT SENSOR 4A ON RT WING IS SHORTED WITH THE NAV LIGHT PWR SUPPLY. WIRES ARE   SHORTED INSIDE A PLASTIC SECTION OF CONDUIT. VERIFIED THAT THE NAV LIGHT PWR SUPPLY WAS INDUCING THE VOLTAGE BY DESELECTING NAV LIGHTS. REWIRED PER WDM 27-  84-01 AND 33-44-01. R&R PSEU IAW AMM.  OPEN
